# SDR 2007UALA04177

- Difficulty date: October 11, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 50,308 hours, 18,553 cycles
- Engine: Pwa PW2040
- Engine time: 46,519 hours, 17,146 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO NR 1 ENGINE FOR INFLIGHT SHUTDOWN.
